login
This site is supported by donations to The OEIS Foundation.

 

Logo

Annual appeal: Please make a donation to keep the OEIS running! Over 6000 articles have referenced us, often saying "we discovered this result with the help of the OEIS".
Other ways to donate

Hints
(Greetings from The On-Line Encyclopedia of Integer Sequences!)
A006731 Site percolation series for square lattice.
(Formerly M1055)
5
1, 2, 4, 7, 12, 20, 33, 53, 85, 133, 210, 322, 505, 759, 1192, 1748, 2782, 3931, 6476, 8579, 15216, 17847, 36761, 33612, 93961, 47282, 262987, -16105, 827382, -571524, 2936705, -3661626, 11507775, -18880652, 48169220, -90436605 (list; graph; refs; listen; history; text; internal format)
OFFSET

0,2

REFERENCES

J. W. Essam, A. J. Guttmann and K. De'Bell, On two-dimensional directed percolation, J. Phys. A 21 (1988), 3815-3832.

Jensen, Iwan; Guttmann, Anthony J.; Series expansions of the percolation probability for directed square and honeycomb lattices. J. Phys. A 28 (1995), no. 17, 4813-4833.

N. J. A. Sloane and Simon Plouffe, The Encyclopedia of Integer Sequences, Academic Press, 1995 (includes this sequence).

LINKS

I. Jensen, Table of n, a(n) for n = 0..158 (from link below)

I. Jensen, More terms

CROSSREFS

Cf. A056532.

Sequence in context: A014968 A289115 A126348 * A222036 A000071 A179111

Adjacent sequences:  A006728 A006729 A006730 * A006732 A006733 A006734

KEYWORD

sign

AUTHOR

N. J. A. Sloane, Simon Plouffe

STATUS

approved

Lookup | Welcome | Wiki | Register | Music | Plot 2 | Demos | Index | Browse | More | WebCam
Contribute new seq. or comment | Format | Style Sheet | Transforms | Superseeker | Recent | More pages
The OEIS Community | Maintained by The OEIS Foundation Inc.

License Agreements, Terms of Use, Privacy Policy .

Last modified December 12 20:04 EST 2017. Contains 295954 sequences.